Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Post Operation Depression

Posted by bulldog2 on October 21, 2009, at 15:17:16

In reply to Re: Post Operation Depression bulldog2, posted by floatingbridge on October 21, 2009, at 14:57:42

> Hi Bulldog,
>
> I'm so sorry you're feeling so depressed and fearful. That sounds very painful. Surgery can be a real shock to the system, esp. as one gets older. Profoundly so, depending on the individual. What are you doing to cope with your symptoms?
>
> And one observation--maybe you've tapered the percocet too quickly? (I don't know.)
>
> best thoughts for your recovery,
>
> fb

Thanks for your concern. At night when the fear comes on I turn the TV back on. As long as there is some light I can control the fear.
Decided to slow the taper off the percocet. Upped the dose today to 3.5 pills. I was on 6 before. Will taper off more slowly.
Also need to get myself on a good ad. Maybe try the parnate + nortriptyline combo.Sounds like some have had good luck on this combo.
Would try nardil if it wasn't for tons of weight gain which I don't need with a new hip.

Thanks
bulldog2

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:921806
URL: http://www.dr-bob.org/babble/20091021/msgs/921827.html